Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Galois theory of continuous transformation rings


Authors: Alex Rosenberg and Daniel Zelinsky
Journal: Trans. Amer. Math. Soc. 79 (1955), 429-452
MSC: Primary 09.3X
MathSciNet review: 0072121
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1955-0072121-4
PII: S 0002-9947(1955)0072121-4
Article copyright: © Copyright 1955 American Mathematical Society